Facebook Pixel

Overdosing on postinor 2

By January 3, 2014 - 8:40pm
Rate This

I had unprotected sex(quick withdrawal but don't wanna gamble) 4 days after abortion and I used postinor 2 the 5th day and the last 12hours later. I have been having vaginal spotting since the 6th day now for 6 days , light spotting but increases just a little bit on the 6 days now(today is making it the 6th). No pain whatsoever , just very mild cramp or nothing most times. What do I do? Urgent

Add a Comment2 Comments

EmpowHER Guest

Hi Aaron,

Thank you for your question. You had an abortion and a few days later...sex? Am I reading this right? Have you talked to your doctor about this?

You said that you overdosed on postinor? How many pills did you take? Please clarify so we can assist you.




January 4, 2014 - 7:14am
(reply to Anonymous)

No need again. The bleeding stopped yesterday

January 6, 2014 - 5:21am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!